# SDR 2005UALA01337

- Difficulty date: November 24, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 39,175 hours, 14,217 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO CARGO DOOR INDICATION.   CLEANED SENSOR. OPERATED DOOR SEVERAL TIMES WITH NO FAULTS.
